RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik YuUrGU. Ser. Mat. Model. Progr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik YuUrGU. Ser. Mat. Model. Progr., 2019, Volume 12, Issue 1, Pages 44–54 (Mi vyuru470)  

Mathematical Modelling

Performance bounds and suboptimal policies for multi-class queue

A. Madankan

University of Zabol, Zabol, Iran

Abstract: In this paper, we consider a general class of a queuing system with multiple job types and flexible service facility. We use a stochastic control policy to determine the performance loss in multi-class M/M/1 queue. The considered system is originally a Markov decision processes (MDP). The author showed how to compute performance bounds for the stochastic control policy of MDP with an average cost criteria. In practice, many authors used heuristic control policies due to some hardness in computing and running mathematically optimal policies. The authors found bounds on performance in order to an optimal policy where the goal of this job is to compute the difference of optimality and a specific policy. In other words, this study shows that, the optimal bounds of the average queue length for any non-idling policies can be found by a factor of service rates.

Keywords: queueing system, multiple job classes, stochastic control policy.

DOI: https://doi.org/10.14529/mmp190104

Full text: PDF file (194 kB)
References: PDF file   HTML file

UDC: 519.872
MSC: 93E20, 60J50, 60G40
Received: 28.06.2018
Language:

Citation: A. Madankan, “Performance bounds and suboptimal policies for multi-class queue”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 12:1 (2019), 44–54

Citation in format AMSBIB
\Bibitem{Mad19}
\by A.~Madankan
\paper Performance bounds and suboptimal policies for multi-class queue
\jour Vestnik YuUrGU. Ser. Mat. Model. Progr.
\yr 2019
\vol 12
\issue 1
\pages 44--54
\mathnet{http://mi.mathnet.ru/vyuru470}
\crossref{https://doi.org/10.14529/mmp190104}
\elib{http://elibrary.ru/item.asp?id=37092202}


Linking options:
  • http://mi.mathnet.ru/eng/vyuru470
  • http://mi.mathnet.ru/eng/vyuru/v12/i1/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27
    Full text:9
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019